# SDR A6WA200940471

- Difficulty date: August 4, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 17,115 hours, 15,637 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST MOTOR LOWER ANGLE (WHEN DOOR OPEN) CRACKED .500 INCH.  PAX DOOR ASSIST MOTOR LWR ANGLE (WHEN DOOR OPEN) REPLACED IAW SRM 51-42-06.  (K)
